# SDR 98ZZZX1705

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND SHARP DENT IN LT SIDE OF TAILBOOM SKIN APPROXIMATELY 34.8750 INCH FORWARD OF THE AFT END OF THE TAILBOOM CAN AND APPROXIMATELY 2.25 INCH IN LENGTH.  THE DENT APPEARS TO HAVE BEEN CAUSED BY A TAIL ROTOR BLADE STRIKING THE TAILBOOM WHILE THE ROTORS WERE IN MOTION.
